TITLE

Atazanavir interaction

PUB. DATE
June 2006
SOURCE
Reactions Weekly;6/24/2006, Issue 1107, p7
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article discusses the case of a 66-year-old woman with HIV infection who developed lipodystrophy during antiretroviral treatment with atazanavir and concomitant ritonavir. It references a study by P. Dellamonica, published in the June 2006 issue of the "Journal of Infection." The medical history of the patient is detailed. The symptoms manifested by the patient are described. The actions taken to resolve her condition are stated.
ACCESSION #
21634959

 

Related Articles

  • Evaluation of Safety and Efficacy of Rosiglitazone in the Treatment of HIV-Associated Lipodystrophy Syndrome. Feldt, T.; Oette, M.; Kroidl, A.; Goebels, K.; Fritzen, R.; Kambergs, J.; Kappert, G.; Vogt, C.; Wettstein, M.; Häussinger, D. // Infection;Apr2006, Vol. 34 Issue 2, p55 

    Background: HIV-associated lipodystrophy syndrome (LDS) as a long-term side effect of HAART is becoming increasingly important and negatively affects adherence to medication. Currently, an effective therapy is not available. There is some evidence that the drug class of thiazolidindiones might...

  • Antiretrovirals.  // Reactions Weekly;9/13/2008, Issue 1219, p8 

    The article presents a case study of a 37-year-old man who developed human immunodeficiency virus (HIV)-associated lipodystrophy syndrome while receiving various antiretrovirals for HIV. The patient also developed anaemia during zidovudine therapy, peripheral neuropathy while receiving...

  • Rosigitazone Treatment for Fat Redistribution and Metabolic Abnormalities Caused by Anti-HIV Therapy.  // Annals of Internal Medicine;5/18/2004, Vol. 140 Issue 10, pI36 

    Presents questions and answers related to the article "Metabolic Effects of Rosiglitazone in HIV Lipodystrophy. A Randomized, Controlled Trial," from the same issue. Study of the possible use of the diabetes drug rosiglitazone to treat or prevent HIV lipodystrophy; Side effects of...

  • Rapidly growing lipoma as the syndrome of lipodystrophy in HIV-infected child. Mazur-Melewska, Katarzyna; Macedulski, Tomasz; Moryciński, Sebastian; Mania, Anna; Trejster, Ewa; Figlerowicz, Magdalena; Pohland, Justyna; Mańkowski, Przemysław; Służewski, Wojciech // Central European Journal of Medicine;Dec2012, Vol. 7 Issue 6, p753 

    Introduction: Lipomas are benign mesenchymal tumors composed of mature lipocytes grown in different parts of the body. The giant lipomas are very rare in children, however, highly active antiretroviral treatment (HAART) can increase their frequency. Case presentation: We present a case of a...

  • Antiretrovirals.  // Reactions Weekly;2/12/2011, Issue 1338, p7 

    The article describes the case of a 43-year-old HIV-positive woman who developed lipodystrophy while receiving antiretroviral treatment.

  • Metabolic Effects of a Growth Hormone�Releasing Factor in Patients with HIV. Falutz, Julian; Allas, Soraya; Blot, Koenraad; Potvin, Diane; Kotler, Donald; Somero, Michael; Berger, Daniel; Brown, Stephen; Richmond, Gary; Fessel, Jeffrey; Turner, Ralph; Grinspoon, Steven // New England Journal of Medicine;12/6/2007, Vol. 357 Issue 23, p2359 

    Background: Visceral adipose tissue accumulates during antiretroviral therapy in many patients who are infected with the human immunodeficiency virus (HIV); this process is associated with an increased cardiovascular risk. We assessed the use of a growth hormone�releasing factor analogue,...

  • Antiretrovirals.  // Reactions Weekly;6/27/2009, Issue 1258, p6 

    The article describes the case of a 50-year-old HIV-positive man who experienced lipodystrophy with severe weight gain, dyslipidaemia and obstructive sleep apnoea. The patient received several treatments including cotrimoxazole, indinavir and lamivudine. He reported increased appetite and weight...

  • lipodystrophy syndrome.  // Taber's Cyclopedic Medical Dictionary (2009);2009, Issue 21, p1348 

    A definition of the term "lipodystrophy syndrome," which means a side effect from the treatment of human immunodeficiency virus patients with protease inhibitors, is presented.

  • Antiretrovirals.  // Reactions Weekly;1/22/2011, Issue 1335, p8 

    The article describes the case of three patients who acquired HIV-associated lipodystrophy while undergoing antiretroviral therapy.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics